Applied Mathematical Sciences

Applied Mathematical Sciences is international journal that presents research papers in a broad range of applied mathematics and related applied sciences. The journal also aims to provide mathematical methods that find use in science, engineering, economics, business, computer science, and industry.

Editorial office e-mail: ams@m-hikari.com

Editor-in-Chief: Andrea Colantoni, University of Tuscia, Italy

Papers submitted to Applied Mathematical Sciences are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Applied Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Alexander I. Nikonov
      Computational complexity for variants obtained from sums of the same powers
      Applied Mathematical Sciences, Vol. 15, 2021, no. 8, 393-397

Li-Min Liu, Yu-Lei Yan
      European option pricing problem with transaction costs in q-Gaussian process model
      Applied Mathematical Sciences, Vol. 15, 2021, no. 8, 385-392

Eric Djeutcha, Louis Aime Fono
      Pricing for options in a Hull-White-Vasicek volatility and interest rate model
      Applied Mathematical Sciences, Vol. 15, 2021, no. 8, 377-384

Eric Djeutcha, Louis Aime Fono
      A numerical resolution of a European option value with a mixed modified fractional stochastic volatility
      Applied Mathematical Sciences, Vol. 15, 2021, no. 8, 369-376

Applied Mathematical Sciences

Bibliographic Information:

ISSN: 1314-7552 (online)
ISSN: 1312-885X (print)

doi:10.12988/ams